I think I need this cream but am unsure
(Elmira, NY USA)
I have been battling with extreme tiredness for almost 11 years. I was on the Depo shot for a year and I have been a mess since. I got pregnant in 2004 and lost a ton of weight (56 lbs) my lowest weight since going on Depo 6 years ealier. I was really sick during the pregnancy. I had horrible post partum depression. Muscle aches, dizziness, was told I had fibromyalgia, was told it was was in my head, anxiety, depression, I have been a wreck.
I cannot lose weight to save myself even though I eat less food than anyone I know, and am active. I am at my wits end. My gyno told me I had pcos, high estrogen and am gloucose intolerant. She came to this conclussion after me breaking down in her office after she was blowing me off again. She wants me to go on Yaz. I really do not want to do this because of the side effects and if you have high estrogen adding more does not make sense to me.
I am now only getting my period every other month and have migraine everyday. If I did not have my kids I think I'd end it. I am just miserable. so my question is what are the odds the cream will make it worse? And is it made with a soy product which I have read is bad for thyroids (have been hypo since age 8) so what effect will it have on my thyroid? Sorry this is so long.